Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Iwasawa theory")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 25

  • Page / 1
Export

Selection :

  • and

Généralisation d'un théorème d'IwasawaJAULENT, Jean-Francois.Journal de théorie des nombres de Bordeaux. 2005, Vol 17, Num 2, pp 527-553, issn 1246-7405, 27 p.Article

Représentations de de rham et normes universelles = De rham representations and universal normsBERGER, Laurent.Bulletin de la Société Mathématique de France. 2005, Vol 133, Num 4, pp 601-618, issn 0037-9484, 18 p.Article

On capitulation cokernels in Iwasawa theoryLE FLOC'H, M; MOVAHHEDI, A; NGUYEN QUANG, T et al.American journal of mathematics (Print). 2005, Vol 127, Num 4, pp 851-877, issn 0002-9327, 27 p.Article

Formules de classes pour les corps abéliens réels = Class formulae for real abelian fieldsBELLIARD, J.-R; NGUYEN QUANG DO, T.Annales de l'Institut Fourier. 2001, Vol 51, Num 4, issn 0373-0956, V, 903-937 [36 p.]Article

Théorie d'Iwasawa des représentations p-adiques : le cas local = Iwasawa theory of p-adic representations : the local casePERRIN-RIOU, B.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 6, pp 629-632, issn 0764-4442Article

Selmer complexes = Complexes de SelmerNekovár, Jan.Astérisque. 2006, issn 0303-1179, isbn 978-2-85629-227-3, 1Vol, viii, 559 p, isbn 978-2-85629-227-3Book

Théorie d'Iwasawa des représentations p-adiques semi-stables = Iwasawa theory of semi-stable p-adic representationsPERRIN-RIOU, Bernadette.Mémoire de la Société mathématique de France. 2001, Num 84, pp ii-vi, issn 0249-633X, 120 p.Article

On non-commutative twisting in étale and motivic cohomologyHORNBOSTEL, Jens; KINGS, Guido.Annales de l'Institut Fourier. 2006, Vol 56, Num 4, pp 1257-1279, issn 0373-0956, 23 p.Article

Analogues étales de la p-tour des corps de classes = Twisted analog of the p-class field towerASSIM, Jilali.Journal de théorie des nombres de Bordeaux. 2003, Vol 15, Num 3, pp 651-663, issn 1246-7405, 13 p.Article

P-adic weight pairings on pro-JacobiansDELBOURGO, Daniel.Comptes rendus. Mathématique. 2008, Vol 346, Num 15-16, pp 819-824, issn 1631-073X, 6 p.Article

Plongements ℓ-adiques et ℓ-nombres de WeilJAULENT, Jean-Francois.Journal de théorie des nombres de Bordeaux. 2008, Vol 20, Num 2, pp 335-351, issn 1246-7405, 17 p.Article

Conjecture principale équivariante, idéaux de Fitting et annulateurs en théorie d'iwasawaTHONG NGUYEN QUANG DO.Journal de théorie des nombres de Bordeaux. 2005, Vol 17, Num 2, pp 643-668, issn 1246-7405, 26 p.Article

Sur les extensions pro-p-libres d'un corps de nombres = On the free pro-p-extensions of an algebraic number fieldLannuzel, Arthur; Nguyen Quang Do, Thong.1999, 70 p.Thesis

On the Iwasawa decomposition of a symplectic matrixBENZI, Michele; RAZOUK, Nader.Applied mathematics letters. 2007, Vol 20, Num 3, pp 260-265, issn 0893-9659, 6 p.Article

HIDA FAMILIES, p-ADIC HEIGHTS, AND DERIVATIVESARNOLD, Trevor.Annales de l'Institut Fourier. 2010, Vol 60, Num 6, pp 2275-2299, issn 0373-0956, 25 p.Article

SUR LA DUALITÉ ET LA DESCENTE D'IWASAWAVAUCLAIR, David.Annales de l'Institut Fourier. 2009, Vol 59, Num 2, pp 691-767, issn 0373-0956, 77 p.Article

The GL2 main conjecture for elliptic curves without complex multiplicationCOATES, John; FUKAYA, Takako; KATO, Kazuya et al.Publications mathématiques (Bures-sur-Yvette). 2005, Vol 101, pp 163-208, issn 0073-8301, 46 p.Article

On the iwasawa A-invariants of real Abelian fieldsTSUJI, Takae.Transactions of the American Mathematical Society. 2003, Vol 355, Num 9, pp 3699-3714, issn 0002-9947, 16 p.Article

Structure of central torsion Iwasawa modulesHOWSON, Susan.Bulletin de la Société Mathématique de France. 2002, Vol 130, Num 4, pp 507-535, issn 0037-9484, 29 p.Article

The integral logarithm in Iwasawa theory: an exerciseRITTER, Jürgen; WEISS, Alfred.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 1, pp 197-207, issn 1246-7405, 11 p.Article

Iwasawa theory for elliptic curves over imaginary quadratic fieldsBERTOLINI, Massimo.Journal de théorie des nombres de Bordeaux. 2001, Vol 13, Num 1, pp 1-25, issn 1246-7405Article

On the maximal unramified pro-2-extension over the cyclotomic ℤ2-extension of an imaginary quadratic fieldMIZUSAWA, Yasushi.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 1, pp 115-138, issn 1246-7405, 24 p.Article

The main conjecture for CM elliptic curves at supersingular primesPOLLACK, Robert; RUBIN, Karl.Annals of mathematics. 2004, Vol 159, Num 1, pp 447-464, issn 0003-486X, 18 p.Article

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp formsCALEGARI, Frank; EMERTON, Matthew.Annals of mathematics. 2009, Vol 170, Num 3, pp 1437-1446, issn 0003-486X, 10 p.Article

Iwasawa theory for k(1)-local spectraHAHN, Rebekah; MITCHELL, Stephen.Transactions of the American Mathematical Society. 2007, Vol 359, Num 11, pp 5207-5238, issn 0002-9947, 32 p.Article

  • Page / 1